International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2003 / Article

Open Access

Volume 2003 |Article ID 215450 | https://doi.org/10.1155/S0161171203210644

K. G. Subramanian, T. V. Sudharsan, Herb Silverman, "On uniformly close-to-convex functions and uniformly quasiconvex functions", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 215450, 6 pages, 2003. https://doi.org/10.1155/S0161171203210644

On uniformly close-to-convex functions and uniformly quasiconvex functions

Received30 Oct 2002

Abstract

Two new subclasses of uniformly convex and uniformly close-to-convex functions are introduced. We obtain inclusion relationships and coefficient bounds for these classes.

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views66
Downloads475
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.